MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Codes Filling Problem (1233); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Clinical Endoleak (4843)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal stent graft system on (b)(6) 2024.Reportedly, during polymer fill, at 7 minutes there was under-filling of the contralateral gate.The physician inflated the integrated balloon causing the polymer to fill the contralateral limb.Soon after it was noticed that the polymer syringe had bottomed out.The patient became hypotensive.The anesthesiologist treated the patient with epinephrine, benadryl, and corticosteroids.The patient was placed on norepinephrine drip for another 15-20 minutes as the graft implantation was completed.The final angiogram showed a type ia endoleak due to underfilling of the rings.A 14 french sheath was placed and a non-endologix palmaz p4010 was placed using a 32mm cook coda balloon.This resolved the type ia endoleak.The norepinephrine was discontinued 15-20 minutes before the end of the procedure.The patient was hemodynamically stable.No endoleaks were present at the end of the case.Patient was transferred to the icu.The patient is neurologically intact, able to move all limbs and complains of some low back pain.Computed tomography scan performed on february 13, 2024, identified a large pair of patent lumbars causing a type ii endoleak (non-device related).No additional information has been provided.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the alto, intraoperative type ia endoleak (resolved), filling problem, and hypotension complaints are unconfirmed.The type ii endoleak (anatomy-related) complaint is confirmed.This is moderately consistent with the reported adverse event/incident.The right common iliac artery diameter was 7.7mm, and the left common iliac artery diameter was 7.6mm (should be 8-25 mm) - off-label.It is unlikely this contributed to the reported events.The device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as hemodynamically stable in the intensive care unit.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the alto, intraoperative type ia endoleak (resolved), filling problem, and hypotension complaints are unconfirmed.The alto, filling leak complaint is unconfirmed.There was a reported polymer leak however this could not conclusively be determined.The type ii endoleak (anatomy-related) complaint is confirmed.This is moderately consistent with the reported adverse event/incident.The right common iliac artery diameter was 7.7mm, and the left common iliac artery diameter was 7.6mm (should be 8-25 mm) - off-label.It is unlikely this contributed to the reported events.The device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as hemodynamically stable in the intensive care unit.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem - corrected.G3: awareness date ¿ updated.H10/h11 - additional manufacturer narrative/corrected data - updated.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implant of the alto abdominal stent graft system on (b)(6) 2024.Reportedly, during polymer fill, at 7 minutes there was under-filling of the contralateral gate.The physician inflated the integrated balloon (prior to the 14 minutes) causing the polymer to fill the contralateral limb.Soon after it was noticed that the polymer syringe had bottomed out.Due to the polymer leak, the patient became hypotensive.The anesthesiologist treated the patient with epinephrine, benadryl, and corticosteroids.The patient was placed on norepinephrine drip for another 15-20 minutes as the graft implantation was completed.The final angiogram showed a type ia endoleak due to underfilling of the rings.A 14 french sheath was placed and a non-endologix palmaz p4010 was placed using a 32mm cook coda balloon.This resolved the type ia endoleak.The norepinephrine was discontinued 15-20 minutes before the end of the procedure.The patient was hemodynamically stable.No endoleaks were present at the end of the case.Patient was transferred to the intensive care unit.The patient is neurologically intact, able to move all limbs and complains of some low back pain.Computed tomography scan performed on (b)(6) 2024, identified a large pair of patent lumbars causing a type ii endoleak (non-device related).No additional information has been provided.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18838253
Report Number3008011247-2024-00022
Device Sequence Number7439096
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)260119(10)FS011723-35
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Model NumberTV-AB2380-N
Device Lot NumberFS011723-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer04/11/2024
06/17/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date05/03/2024
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS092023-13; OVATION IX ILIAC LIMB FS110923-06; OVATION PRIME FILL POLYMER FF110223-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale